# SDR AALA200803062

- Difficulty date: December 7, 2008
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- Aircraft time: 53,649 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Faulted
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT - CREW REPORTED SLAT DISAGREE INDICATION WITH SLAT HANDLE IN THE UP POSITION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED  FLAP SLAT HANDLE POSITION SWITCH AND TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
